# SDR AALA202102159013

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 62,522 hours, 24,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 17ABC SEAT MOUNTED EMERGENCY LIGHT HAS ONE INOPERATIVE LAMP. REMOVED AND REPLACED EMERGENCY LIGHT BULB AT SEAT 17 ABC PER 33-51-18.
